Piecewise quadratic Lyapunov functions for stability verification of approximate explicit MPC
作者: Morten HovdSorin Olaru
刊名: Modeling, Identification and Control, 2010, Vol.31 (2), pp.45
来源数据库: Directory of Open Access Journals
关键词: Piecewise Quadratic Lyapunov functionLinear Matrix InequalitiesModel Predictive Control
原始语种摘要: Explicit MPC of constrained linear systems is known to result in a piecewise affine controller and therefore also piecewise affine closed loop dynamics. The complexity of such analytic formulations of the control law can grow exponentially with the prediction horizon. The suboptimal solutions offer a trade-off in terms of complexity and several approaches can be found in the literature for the construction of approximate MPC laws. In the present paper a piecewise quadratic (PWQ) Lyapunov function is used for the stability verification of an of approximate explicit Model Predictive Control (MPC). A novel relaxation method is proposed for the LMI criteria on the Lyapunov function design. This relaxation is applicable to the design of PWQ Lyapunov functions for discrete-time piecewise affine...
全文获取路径: PDF下载  DOAJ  (合作)

  • approximate 近似的
  • verification 检验
  • explicit 明白
  • piecewise 分段
  • affine 仿射的
  • quadratic 二次的
  • stability 稳定性
  • complexity 错综性
  • relaxation 松弛
  • suboptimal 次最佳的